Alert archive / Iowa / Flash Flood Watches in 2007
Flash Flood Watch 2, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood watch at Jul 17, 2007, 2:41 PM CDT for 8 counties in Iowa; Mower County, Minnesota; Crawford County, Grant County, Wisconsin. It took effect at Jul 17, 2007, 7:00 PM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jul 17, 2007, 2:41 PM CDT (19:41 UTC)
- In effect from
- Jul 17, 2007, 7:00 PM CDT
- Expired
- Jul 18, 2007, 11:08 PM CDT
- In force
- 28 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- None
Counties Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Mower County, MN, Crawford County, WI, Grant County, WI
The radar
The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -314 J/kg
- Mixed-layer LCL
- 1155 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KARX 171941 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 241 PM CDT TUE JUL 17 2007 ...THUNDERSTORMS WITH HEAVY RAIN POSSIBLE AGAIN TONIGHT... .THUNDERSTORMS ARE EXPECTED TO DEVELOPMENT THIS AFTERNOON AND TONIGHT OVER PARTS OF SOUTHERN MINNESOTA AND NORTHERN IOWA... AND THEN MOVE SOUTHEAST WITH LOCALLY HEAVY RAIN. RAINFALL LAST NIGHT OF 2 TO 5 INCHES FELL ACROSS THIS SAME AREA SO ADDITIONAL HEAVY RAIN TONIGHT MAY LEAD TO SOME FLASH FLOODING. IAZ008>010-018-019-029-030-MNZ094-180345- /O.NEW.KARX.FF.A.0002.070718T0000Z-070718T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-CLAYTON-MOWER- INCLUDING THE CITIES OF...DECORAH...CHARLES CITY...OELWEIN... AUSTIN 241 PM CDT TUE JUL 17 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF IOWA AND SOUTHEAST MINNESOTA...INCLUDING THE FOLLOWING AREAS...IN IOWA... CHICKASAW...CLAYTON...FAYETTE...FLOYD...HOWARD...MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA...MOWER. * FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING * ADDITIONAL THUNDERSTORMS TONIGHT MAY TRACK ACROSS THE SAME AREA THAT RECEIVED HEAVY RAIN LAST NIGHT. THIS COULD LEAD TO AREAS OF PONDING WATER OR POSSIBLY FLASH FLOODING BY WEDNESDAY MORNING. * FLASH FLOODING COULD LEAD TO WATER OVER COUNTY ROADS...WASHED OUT CULVERTS...PONDING IN FIELDS...AND SIGNIFICANT RISES ON AREA CREEKS AND RIVERS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SHEA
7 follow-up statements
000 WGUS63 KARX 172239 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 539 PM CDT TUE JUL 17 2007 ...THUNDERSTORMS WITH HEAVY RAIN POSSIBLE AGAIN TONIGHT... .THUNDERSTORMS ARE ONCE AGAIN LIKELY OVERNIGHT ACROSS THE SAME PORTIONS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA WHICH EXPERIENCED 2 TO 5 INCHES OF RAIN LAST NIGHT. IT REMAINS UNCERTAIN WHEN THUNDERSTORM DEVELOPMENT WILL TAKE PLACE...AND HOW WIDESPREAD THE THUNDERSTORM ACTIVITY WILL BE THROUGH THE EVENING...BUT IT STILL APPEARS LIKELY THAT THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE AREA BY LATE IN THE EVENING AND ESPECIALLY OVERNIGHT. ONCE THUNDERSTORMS DEVELOP...THEY WILL BE CAPABLE OF TORRENTIAL RAINFALL RATES UP TO AN INCH AN HOUR...AND TRAINING OF THUNDERSTORMS OVER THE SAME AREA MAY SIGNIFICANTLY INCREASE THE FLASH FLOOD POTENTIAL OVER AREAS WHICH ARE WATERLOGGED FROM LAST NIGHTS RAIN. THE THUNDERSTORMS WILL MOVE SOUTHEAST THROUGH THE EARLY MORNING HOURS AND SHOULD BE OUT OF THE AREA BY MID TO LATE MORNING. IAZ008>010-018-019-029-030-MNZ094-180645- /O.CON.KARX.FF.A.0002.070718T0000Z-070718T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-CLAYTON-MOWER- INCLUDING THE CITIES OF...DECORAH...CHARLES CITY...OELWEIN... AUSTIN 539 PM CDT TUE JUL 17 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF IOWA AND SOUTHEAST MINNESOTA...INCLUDING THE FOLLOWING AREAS...IN IOWA...CHICKASAW...CLAYTON...FAYETTE... FLOYD...HOWARD...MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA...MOWER. * THROUGH WEDNESDAY MORNING * ADDITIONAL THUNDERSTORMS TONIGHT MAY TRACK ACROSS THE SAME AREA THAT RECEIVED HEAVY RAIN LAST NIGHT. THIS COULD LEAD TO AREAS OF PONDING WATER OR POSSIBLY FLASH FLOODING BY WEDNESDAY MORNING. * FLASH FLOODING COULD LEAD TO WATER OVER COUNTY ROADS...WASHED OUT CULVERTS...PONDING IN FIELDS...AND SIGNIFICANT RISES ON AREA CREEKS AND RIVERS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ BINAU
000 WGUS63 KARX 180243 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 943 PM CDT TUE JUL 17 2007 ...THUNDERSTORMS WITH HEAVY RAIN DEVELOPING THROUGH THE NIGHT... .THUNDERSTORMS WILL CONTINUE TO DEVELOP OVERNIGHT ACROSS THE SAME PORTIONS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA WHICH EXPERIENCED 2 TO 5 INCHES OF RAIN LAST NIGHT. THUNDERSTORMS WILL BE MOST NUMEROUS THROUGH THE HOURS AFTER MIDNIGHT. THEY WILL BE CAPABLE OF TORRENTIAL RAINFALL RATES UP TO AN INCH AN HOUR...AND TRAINING OF THUNDERSTORMS OVER THE SAME AREA MAY SIGNIFICANTLY INCREASE THE FLASH FLOOD POTENTIAL OVER AREAS WHICH ARE WATERLOGGED FROM LAST NIGHTS RAIN. HEAVY RAIN POTENTIAL WILL EXTEND INTO FAR SOUTHWESTERN WISCONSIN. THE THUNDERSTORMS WILL MOVE SOUTHEAST THROUGH THE EARLY MORNING HOURS AND SHOULD BE OUT OF THE AREA BY MID TO LATE MORNING. IAZ011-WIZ061-181045- /O.EXA.KARX.FF.A.0002.000000T0000Z-070718T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALLAMAKEE-GRANT- INCLUDING THE CITIES OF...WAUKON...PLATTEVILLE 943 PM CDT TUE JUL 17 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...ALLAMAKEE. IN SOUTHWEST WISCONSIN...GRANT. * THROUGH WEDNESDAY MORNING * ADDITIONAL THUNDERSTORMS TONIGHT MAY TRACK ACROSS THE SAME AREA THAT RECEIVED HEAVY RAIN LAST NIGHT. THIS COULD LEAD TO AREAS OF PONDING WATER OR POSSIBLY FLASH FLOODING BY WEDNESDAY MORNING. * FLASH FLOODING COULD LEAD TO WATER OVER COUNTY ROADS...WASHED OUT CULVERTS...PONDING IN FIELDS...AND SIGNIFICANT RISES ON AREA CREEKS AND RIVERS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ IAZ008>010-018-019-029-030-MNZ094-181045- /O.CON.KARX.FF.A.0002.000000T0000Z-070718T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-CLAYTON-MOWER- INCLUDING THE CITIES OF...DECORAH...CHARLES CITY...OELWEIN... AUSTIN 943 PM CDT TUE JUL 17 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF IOWA AND SOUTHEAST MINNESOTA...INCLUDING THE FOLLOWING AREAS...IN IOWA...CHICKASAW...CLAYTON...FAYETTE... FLOYD...HOWARD...MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA...MOWER. * THROUGH WEDNESDAY MORNING * ADDITIONAL THUNDERSTORMS TONIGHT MAY TRACK ACROSS THE SAME AREA THAT RECEIVED HEAVY RAIN LAST NIGHT. THIS COULD LEAD TO AREAS OF PONDING WATER OR POSSIBLY FLASH FLOODING BY WEDNESDAY MORNING. * FLASH FLOODING COULD LEAD TO WATER OVER COUNTY ROADS...WASHED OUT CULVERTS...PONDING IN FIELDS...AND SIGNIFICANT RISES ON AREA CREEKS AND RIVERS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ BINAU
000 WGUS63 KARX 180840 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 340 AM CDT WED JUL 18 2007 ...THUNDERSTORMS WITH HEAVY RAINFALL WILL LIKELY REDEVELOP THIS AFTERNOON INTO TONIGHT... .A NEARLY STATIONARY FRONTAL BOUNDARY ACROSS NORTHEAST IOWA INTO NORTHERN ILLINOIS WILL AGAIN BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON THROUGH TONIGHT. DUE TO THE ABUNDANT AVAILABLE MOISTURE IN THE ATMOSPHERE...THUNDERSTORMS WITH VERY HEAVY RAINFALL IS LIKELY. THESE STORMS WILL LIKELY DEVELOP AND TRACK ACROSS THE SAME AREAS THAT GOT HIT HARD WITH VERY HEAVY RAINFALL OVERNIGHT. THE STORMS WILL BE CAPABLE OF TORRENTIAL RAINFALL WITH RAINFALL RATES OF ONE TO TWO INCHES AN HOUR POSSIBLE. THIS WILL LIKELY AGGRAVATE THE ALREADY WATERLOGGED TO IN SOME CASES ALREADY FLOODED AREAS. THE THUNDERSTORMS WILL PUSH SOUTH OF THE AREA BY THURSDAY MORNING AS HIGH PRESSURE STARTS TO BUILD IN FROM CANADA. WIZ054-181645- /O.EXB.KARX.FF.A.0002.000000T0000Z-070719T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD- INCLUDING THE CITY OF...PRAIRIE DU CHIEN 340 AM CDT WED JUL 18 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHWEST WISCONSIN...INCLUDING THE FOLLOWING AREA...CRAWFORD. * THROUGH THURSDAY MORNING * ADDITIONAL THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT MAY TRACK ACROSS THE SAME AREA THAT RECEIVED HEAVY RAINFALL OVERNIGHT. THIS COULD LEAD TO FLASH FLOODING THROUGH THURSDAY MORNING. * FLASH FLOODING COULD LEAD TO WATER OVER COUNTY ROADS...WASHED OUT CULVERTS...DEBRIS FLOWS...AND SIGNIFICANT RISES ON AREA CREEKS AND RIVERS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ IAZ008>011-018-019-029-030-MNZ094-WIZ061-181645- /O.EXT.KARX.FF.A.0002.000000T0000Z-070719T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-MOWER-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...AUSTIN...PLATTEVILLE 340 AM CDT WED JUL 18 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN IOWA... ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE...FLOYD...HOWARD... MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA...MOWER. IN SOUTHWEST WISCONSIN...GRANT. * THROUGH THURSDAY MORNING * ADDITIONAL THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT MAY TRACK ACROSS THE SAME AREA THAT RECEIVED TORRENTIAL RAINFALL OVERNIGHT. THIS COULD LEAD TO FLASH FLOODING THROUGH THURSDAY MORNING. * FLASH FLOODING COULD LEAD TO WATER OVER COUNTY ROADS...WASHED OUT CULVERTS...DEBRIS FLOWS...AND SIGNIFICANT RISES ON AREA CREEKS AND RIVERS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ DAS
000 WGUS63 KARX 181640 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 1140 AM CDT WED JUL 18 2007 ...THUNDERSTORMS WITH HEAVY RAINFALL TO DEVELOP LATER THIS AFTERNOON INTO TONIGHT... .A NEARLY STATIONARY FRONTAL BOUNDARY ACROSS NORTHEAST IOWA INTO NORTHERN ILLINOIS WILL AGAIN BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON THROUGH TONIGHT. A DISTURBANCE SHIFTING OUT OF SOUTH DAKOTA THIS AFTERNOON WILL TRAVEL ALONG THE FRONT AND HELP INITIATE THUNDERSTORMS OVER THE FLOOD WATCH AREA BY LATE AFTERNOON TO EARLY EVENING. THE STORMS WILL LIKELY TRACK ACROSS THE SAME AREAS THAT GOT HIT HARD WITH VERY HEAVY RAINFALL TUESDAY NIGHT. TORRENTIAL RAINFALL WILL ACCOMPANY THE THUNDERSTORMS WITH RAINFALL RATES OF ONE TO TWO INCHES AN HOUR POSSIBLE. THIS WILL LIKELY AGGRAVATE THE ALREADY WATERLOGGED SOILS AND RIVERS AND COULD PRODUCE RAPID FLOODING. THE THUNDERSTORMS WILL PUSH SOUTH OF THE AREA BY THURSDAY MORNING AS HIGH PRESSURE STARTS TO BUILD IN FROM CANADA...OFFERING DAYS OF DRY WEATHER. IAZ008>011-018-019-029-030-MNZ094-WIZ054-061-190045- /O.CON.KARX.FF.A.0002.000000T0000Z-070719T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-MOWER-CRAWFORD-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...AUSTIN...PRAIRIE DU CHIEN...PLATTEVILLE 1140 AM CDT WED JUL 18 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN IOWA... ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE...FLOYD...HOWARD... MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA...MOWER. IN SOUTHWEST WISCONSIN...CRAWFORD AND GRANT. * THROUGH THURSDAY MORNING * ADDITIONAL THUNDERSTORMS LATER THIS AFTERNOON THROUGH TONIGHT WILL LIKELY TRACK ACROSS THE SAME AREA THAT RECEIVED TORRENTIAL RAINFALL TUESDAY NIGHT. THIS COULD LEAD TO FLASH FLOODING THROUGH THURSDAY MORNING. * FLASH FLOODING COULD LEAD TO WATER OVER COUNTY ROADS...WASHED OUT CULVERTS...DEBRIS FLOWS...AND SIGNIFICANT RISES ON AREA CREEKS AND RIVERS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ DB
000 WGUS63 KARX 182008 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 308 PM CDT WED JUL 18 2007 ...THUNDERSTORMS WITH HEAVY RAINFALL DEVELOPING ACROSS THE AREA... .A NEARLY STATIONARY FRONTAL BOUNDARY ACROSS NORTHEAST IOWA INTO NORTHERN ILLINOIS WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT AGAIN TONIGHT. THIS BOUNDARY WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE SHIFTING OUT OF SOUTH DAKOTA...AND A WARM MOIST AIRMASS ALREADY IN PLACE ACROSS THE AREA...TO PRODUCE THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN. THE STORMS WILL LIKELY TRACK ACROSS THE SAME AREAS THAT GOT HIT HARD WITH VERY HEAVY RAINFALL TUESDAY NIGHT. RAINFALL RATES OF ONE TO TWO INCHES AN HOUR POSSIBLE WILL BE POSSIBLE TONIGHT...WHICH WOULD AGGRAVATE THE ALREADY WATERLOGGED SOILS AND RIVERS AND COULD PRODUCE RAPID FLOODING. THE THUNDERSTORMS WILL PUSH SOUTH OF THE AREA BY THURSDAY MORNING AS HIGH PRESSURE STARTS TO BUILD IN FROM CANADA...OFFERING DAYS OF DRY WEATHER. IAZ008>011-018-019-029-030-MNZ094-WIZ054-061-190415- /O.CON.KARX.FF.A.0002.000000T0000Z-070719T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-MOWER-CRAWFORD-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...AUSTIN...PRAIRIE DU CHIEN...PLATTEVILLE 308 PM CDT WED JUL 18 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN IOWA... ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE...FLOYD...HOWARD... MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA...MOWER. IN SOUTHWEST WISCONSIN...CRAWFORD AND GRANT. * THROUGH THURSDAY MORNING * ADDITIONAL THUNDERSTORMS TONIGHT WILL LIKELY TRACK ACROSS THE SAME AREA THAT RECEIVED TORRENTIAL RAINFALL TUESDAY NIGHT. THIS COULD LEAD TO FLASH FLOODING THROUGH THURSDAY MORNING. * FLASH FLOODING COULD LEAD TO WATER OVER COUNTY ROADS...WASHED OUT CULVERTS...DEBRIS FLOWS...AND SIGNIFICANT RISES ON AREA CREEKS AND RIVERS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ RIECK
000 WGUS63 KARX 190208 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 908 PM CDT WED JUL 18 2007 ...THUNDERSTORMS WITH HEAVY RAINFALL DEVELOPING ACROSS THE AREA... .THUNDERSTORMS DEVELOPING OVER SOUTH DAKOTA AND NEBRASKA ARE EXPECTED TO MOVE SOUTHEAST TONIGHT AND CONTINUE TO INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE INTO IOWA. AT THE CURRENT TIME...IT APPEARS THE BULK OF THIS ACTIVITY WILL PASS JUST TO THE SOUTH OF THE AREA...ACROSS CENTRAL IOWA INTO EAST CENTRAL IOWA. HOWEVER...ENOUGH UNCERTAINTY REMAINS ON EXACT PLACEMENT OF THE BAND OF THUNDERSTORMS...THAT IT CANNOT BE RULED OUT COMPLETELY THAT HEAVY RAIN PRODUCING STORMS WILL MOVE ACROSS PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN AFTER MIDNIGHT. HENCE...THE NORTHERN PORTIONS OF THE FLASH FLOOD WATCH HAVE BEEN CANCELLED...WITH THE THREAT EXPECTED TO BE FURTHER TO THE SOUTH. IF STORMS DO MOVE ACROSS AREAS FROM CHARLES CITY TO OELWEIN TO LANCASTER...THERE WILL BE A THREAT FOR LOCALLY HEAVY RAINS...AND GIVEN THE AMOUNT OF RAIN WHICH HAS FALLEN THIS WEEK...RAPID RUNOFF AND FLASH FLOODING WOULD BE POSSIBLE. IAZ008>011-MNZ094-WIZ054-190315- /O.CAN.KARX.FF.A.0002.000000T0000Z-070719T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-MOWER-CRAWFORD- INCLUDING THE CITIES OF...DECORAH...WAUKON...AUSTIN... PRAIRIE DU CHIEN 908 PM CDT WED JUL 18 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN HAS BEEN CANCELLED. IT APPEARS THE BETTER CHANCES OF FLASH FLOODING AND HEAVY RAIN WILL SHIFT TO THE SOUTH OVERNIGHT. SOME SHOWERS AND A FEW THUNDERSTORMS WILL STILL BE LIKELY...AND WHILE SOME BRIEF HEAVY DOWNPOURS MAY OCCUR...FLASH FLOODING IS NOT EXPECTED. $$ IAZ018-019-029-030-WIZ061-191015- /O.CON.KARX.FF.A.0002.000000T0000Z-070719T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FLOYD-CHICKASAW-FAYETTE-CLAYTON-GRANT- INCLUDING THE CITIES OF...CHARLES CITY...OELWEIN...PLATTEVILLE 908 PM CDT WED JUL 18 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF IOWA AND SOUTHWEST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN IOWA...CHICKASAW...CLAYTON...FAYETTE AND FLOYD. IN SOUTHWEST WISCONSIN...GRANT. * UNTIL 7 AM CDT THURSDAY * ADDITIONAL THUNDERSTORMS TONIGHT COULD TRACK ACROSS THE SAME AREA THAT RECEIVED TORRENTIAL RAINFALL THE PAST SEVERAL NIGHTS. THIS COULD LEAD TO FLASH FLOODING THROUGH THURSDAY MORNING. * FLASH FLOODING COULD LEAD TO WATER OVER COUNTY ROADS...WASHED OUT CULVERTS...DEBRIS FLOWS...AND SIGNIFICANT RISES ON AREA CREEKS AND RIVERS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ BINAU
000 WGUS63 KARX 190408 FFAARX FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 1108 PM CDT WED JUL 18 2007 ...THUNDERSTORMS WITH HEAVY RAIN TO REMAIN TO THE SOUTH... .STRONG THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL IOWA INTO EASTERN NEBRASKA AND ARE SAGGING SOUTHEAST AWAY FROM THE IOWA. WHILE SOME THUNDERSTORM DEVELOPMENT INTO PORTIONS OF NORTHEAST IOWA MAY STILL BE POSSIBLE AFTER MIDNIGHT...IT APPEARS THE BULK OF THE HEAVY RAINS WILL FALL SOUTH OF THE AREA. THUS...THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN HAS BEEN CANCELLED. IAZ018-019-029-030-WIZ061-190515- /O.CAN.KARX.FF.A.0002.000000T0000Z-070719T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FLOYD-CHICKASAW-FAYETTE-CLAYTON-GRANT- INCLUDING THE CITIES OF...CHARLES CITY...OELWEIN...PLATTEVILLE 1108 PM CDT WED JUL 18 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF IOWA AND SOUTHWEST WISCONSIN HAS BEEN CANCELLED. THUNDERSTORMS WILL REMAIN TO THE SOUTH FOR THE MOST PART OVERNIGHT...THUS THE FLASH FLOOD THREAT APPEARS TO BE SIGNIFICANTLY REDUCED. DRY WEATHER IN THE COMING 5 TO 7 DAYS WILL ALLOW FOR THE WATERLOGGED SOILS ACROSS THE AREA TO DRY OUT. $$ BINAU
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood watch went out at Jul 17, 2:00 PM CDT, 41 minutes earlier.
Area forecast discussion, Jul 17, 2:00 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
200 PM CDT TUE JUL 17 2007
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
BULK OF WEATHER CONCERNS ARE IN FIRST FEW DAYS WITH SURFACE
BOUNDARIES NEARLY STATIONARY AIDING DEVELOPMENT OF MESOSCALE
CONVECTIVE SYSTEMS AS QUICK AS ATMOSPHERE CAN RECOVER. TRYING TO
DETERMINE INITIATION AREA AND EXACT ORIENTATION FOR EACH ROUND OF
SEVERE WEATHER AND HEAVY RAIN IS PROVING TO BE A CHALLENGE BUT IS
CERTAINLY MAIN FOCUS FOR THIS FORECAST.
NOT MUCH CHANGE IN OVERALL PATTERN FROM LAST FEW DAYS. UPPER RIDGE
AXIS REMAINS CENTERED OVER ROCKIES WITH WEAK SHORT WAVE TROUGHS
PASSING THROUGH AREA IN NORTHWEST FLOW ALOFT. THINGS ARE A BIT MORE
MESSY AT THE SURFACE AS YOU WOULD EXPECT WITH SEVERAL BOUNDARIES
AROUND. DISTINCT WARM FRONT FEATURE IS OVER CENTRAL IOWA AS OF 18Z
BUT APPEARS TO BE WASHING OUT AS WINDS GRADUALLY VEER AHEAD OF IT.
MORE DISTINCT WEST-EAST BOUNDARY STRETCHES ALONG MINNESOTA-IOWA
BORDER WITH OTHER WEAKER FEATURES...LIKELY OLDER AND DISSIPATING
OUTFLOWS AROUND THE FORECAST AREA. CONVECTION HAS BEEN GOING NEARLY
ALL DAY ACROSS PARTS OF NORTHEAST IOWA IN WARM AIR ADVECTION ZONE
WITH ACCAS OR BUILDING CUMULUS STRETCHING BACK INTO SOUTHWEST
MINNESOTA. STRATUS FIELD HAS ALSO KEPT TEMPERATURES AND ASSOCIATED
CAPE VALUES DOWN EAST OF MISSISSIPPI RIVER...EXCEPT SOME STORM
DEVELOPMENT NORTHEAST OF THAT WHERE BETTER HEATING IS IN PLACE.
ON THE OTHER HAND...MIXED LAYER CAPE VALUES HAVE BEEN CLIMBING AGAIN
OVER SOUTHERN MINNESOTA AND MUCH OF CENTRAL IOWA. LIKE YESTERDAY
BEST STORM INITIATION AREA APPEARS IT WILL BE ALONG THIS AXIS FROM
SOUTHWEST MINNESOTA ACROSS NORTHEAST IOWA INTO NORTHERN ILLINOIS.
DEEP LAYER SHEAR REMAINS ADEQUATE FOR SUPERCELLS...IN THE 40 TO 50
KNOT RANGE...SO LARGE HAIL PRODUCING STORMS AND EVENTUAL LINEAR
SYSTEMS OR BOWS SEEM LIKELY AGAIN. LARGER SCALE FORCING IS A BIT
WEAKER THIS AFTERNOON COMPARED TO YESTERDAY SO IT MAY TAKE A LITTLE
LONGER FOR STORMS TO REACH SEVERE LIMITS. WILL LIKELY SEE A ROUND OF
STORMS LATE THIS AFTERNOON INTO THE EVENING...AND THEN POSSIBILITY
OF REDEVELOPMENT WELL WEST LATER TONIGHT AS MOSITURE TRANSPORT
SHIFTS THAT WAY.
ASSESSMENT FOR CLASSIC FLASH FLOOD SCENARIO LEADS TO SOMEWHAT
MARGINAL CONFIDENCE IN ANY WARNINGS OVERNIGHT. MOISTURE TRANSPORT
SIGNAL IS NOT IMPRESSIVE THIS EVENING AND THEN GROWS WELL WEST OF
FORECAST AREA AS NOTED EARLIER. PROBLEM IS MUCH OF NORTHEAST IOWA
RECEIVED HEALTHY RAINFALL LAST 24 HOURS AND WITH DISTINCT
POSSIBILITY OF MORE STORMS IN THOSE SAME AREAS TONIGHT...FEEL A
WATCH IS GOOD IDEA THROUGH TOMORROW MORNING WHEN THINGS CAN BE
REASSESSED FOR LATER PROBLEMS.
ANOTHER FAVORABLE SETUP EXISTS FOR WEDNESDAY AND WEDNESDAY NIGHT
WITH SIMILAR SETUP. ALL WILL DEPEND ON WHERE BOUNDARIES END UP FROM
TONIGHT BUT APPEARS WEST-EAST BOUNDARY WILL BECOME MORE DOMINANT AND
GRADUALLY SHIFT SEVERE WEATHER AND RAINFALL THREAT SOUTH IN TIME.
HIGH PRESSURE WILL BUILD INTO NORTHERN PLAINS AND WILL PUSH BOUNDARY
SOUTH OF FORECAST AREA EARLY THURSDAY TAKING RAIN THREAT WITH IT.
HAVE CONTINUED TO SCALE BACK ON RAIN THREAT THURSDAY MORNING...
WITH DRY FORECAST AFTER THAT.
.LONG TERM...SATURDAY THROUGH TUESDAY
PERIOD LIKELY DOMINATED BY LARGE UPPER RIDGE BUILDING EAST AND QUIET
WEATHER. INTERESTING THAT OVERNIGHT RUNS BY THE ECMWF...DGEX...AND
NOW 12Z GFS HINTING OF ENERGY DROPPING OUT OF EASTERN TROUGH AND
ACTUALLY RETROGRADING BACK TOWARDS THE SOUTHERN GREAT LAKES WHICH
COULD ACTUALLY BRING A RAIN THREAT INTO DAYS 6 AND 7 TIME FRAME. FOR
NOW PREFER EARLIER SOLUTION OF KEEPING RIDGE IN PLACE WITH NIL
WEATHER AND TEMPERATURES GRADUALLY CLIMBING BUT WILL HAVE TO WATCH
THIS TREND FOR EARLY NEXT WEEK.
&&
.AVIATION...
THE MVFR CEILINGS ACROSS WESTERN WISCONSIN ARE SLOWLY RISING THIS
AFTERNOON...AND THIS TREND IS EXPECTED TO CONTINUE THROUGH LATE THIS
AFTERNOON AND EVENING. IN ADDITION...THIS DECK WILL BECOME MORE
SCATTERED AS THE HIGH SUN ANGLE DISSIPATES THE INVERSION THAT IS
TRAPPING THE LOW LEVEL MOISTURE.
LIKE MONDAY AFTERNOON...SEVERAL ROUNDS OF MODERATE TO SEVERE
CONVECTION IS EXPECTED TO DEVELOP ALONG A QUASI-STATIONARY BOUNDARY
FROM JUST NORTH OF AUSTIN MINNESOTA /KAUM/ TO MINERAL POINT
WISCONSIN /KMRJ/ THIS AFTERNOON AND CONTINUE INTO TONIGHT.
ADDITIONAL CONVECTION MAY FIRE NORTH OF THIS FRONT ACROSS WESTERN
WISCONSIN TONIGHT AS THE LOW LEVEL JET BRINGS MOIST AND VERY
UNSTABLE AIR INTO THE REGION.
THE MODELS CONTINUE TO SHOW THAT MVFR CEILINGS MAY REDEVELOP ACROSS
WESTERN WISCONSIN AFTER 11Z ON WEDNESDAY MORNING. THERE IS STILL A
QUITE A BIT OF UNCERTAINTY WHETHER THIS WILL OCCUR OR NOT.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR MNZ094.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR IAZ008>010-018-019-029-030.
&&
SHORT/LONG TERM....SHEA
AVIATION...........BOYNEHazardous weather outlook, Jul 17, 12:12 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1212 PM CDT TUE JUL 17 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041- 053>055-061-181100- ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-RICHLAND- TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 1212 PM CDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST WISCONSIN... NORTHEAST IOWA...AND SOUTHEAST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A NEARLY STATIONARY FRONT...EXTENDING ACROSS SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST WISCONSIN...WILL BE FOCUS FOR SEVERAL ROUNDS OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE WINDS ALOFT ARE VERY FAVORABLE FOR SOME OF THESE THUNDERSTORMS TO BECOME SEVERE. THE MAIN SEVERE WEATHER THREATS LOOK TO BE LARGE HAIL AND DAMAGING WINDS. HOWEVER A FEW ISOLATED TORNADOES WILL BE POSSIBLE WHERE THE STORMS CAN INTERACT WITH RESIDUAL BOUNDARIES. AT THIS TIME...THE BEST CHANCE OF SEVERE WEATHER LOOKS TO BE SOUTHEAST OF A DODGE CENTER MINNESOTA TO VIROQUA WISCONSIN LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN ON WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS NEAR THE AREA. DUE TO THE UNCERTAINLY OF THE FRONTAL POSITION...IT IS DIFFICULT TO DETERMINE THE EXTENT AND EXACT LOCATION OF THE GREATEST THREAT FOR SEVERE WEATHER. AS A RESULT...WE URGE SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS TO MONITOR WEATHER CONDITIONS A BIT CLOSER...AT LEAST THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-029-034-042>044-181100- ADAMS-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR- 1212 PM CDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. AT THIS TIME...IT APPEARS THAT THESE THUNDERSTORMS WILL NOT BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN ON WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS NEAR THE AREA. DUE TO THE UNCERTAINTY OF THE FRONTAL POSITION IT IS DIFFICULT TO DETERMINE THE EXTENT AND EXACT LOCATION OF THE GREATEST THREAT FOR SEVERE WEATHER. AS A RESULT...WE URGE SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS TO MONITOR WEATHER CONDITIONS A BIT CLOSER...AT LEAST THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BOYNE
In the hours before
Local storm report, Jul 17, 10:00 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1000 AM CDT TUE JUL 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND DMG OELWEIN 42.68N 91.91W
07/17/2007 FAYETTE IA EMERGENCY MNGR
SIGNIFICANT DAMAGE TO AREA CROPS AND TREES IN TOWN. MANY
TREES SNAPPED OFF AND DAMAGE TO HOMES AND BUILDINGS IN
TOWN. REPORTS FROM NWS COOPERATIVE OBSERVERS...EMERGENCY
MANAGEMENT...LAW ENFORCEMENT...FIRE DEPARTMENT AND
OTHERS.
&&
SHEALocal storm report, Jul 17, 2:17 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
217 PM CDT TUE JUL 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 4 SW OSTERDOCK 42.69N 91.21W
07/17/2007 E0.88 INCH CLAYTON IA PUBLIC
NICKEL SIZE HAIL
&&
SHEALocal storm report, Jul 17, 2:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
221 PM CDT TUE JUL 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM HAIL 5 SW MILLVILLE 42.65N 91.15W
07/17/2007 E0.75 INCH CLAYTON IA PUBLIC
REPORTED ALONG LUMBER ROAD NEAR COUNTY LINE.
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:04 PM CDT | Severe Thunderstorm Warning | ARX | Howard | 26 min |
| Jul 16, 7:35 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Howard, Winneshiek | 25 min |
| Jul 16, 7:48 PM CDT | Tornado Warning | ARX | Chickasaw | 17 min |
| Jul 16, 8:00 PM CDT | Severe Thunderstorm Warning | ARX | Winneshiek | 11 min |
| Jul 16, 8:44 PM CDT | Severe Thunderstorm Warning | ARX | Fayette | 29 min |
| Jul 17, 2:00 PM CDT | Severe Thunderstorm Warning | ARX | Clayton | 22 min |
| Jul 16, 7:23 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 37 min |
Nearby
Flash Flood Watches in Iowa, 2007Flash Flood Watches in Wisconsin, 2007Flash Flood Watches in Minnesota, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.